# SDR SWAA950072

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND SEVERAL CABIN EMERGENCY EXIT LIGHTS INOP.  REPLACED BATTERY CHARGER PER BOEING MM.
